Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 4, Pages 537-544

Well posedness for evolution inclusions

1Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India
2Gobi Arts College, Department of Mathematics, Gobichettipalayam 638 453, Tamil Nadu, India

Received 1 March 1993; Revised 1 May 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Balachandran and A. Anguraj, “Well posedness for evolution inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 537-544, 1994.